# SDR HEEA979046

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 13824020109
- Condition: Failed
- Location: Cockpit
- Component: YTNL2000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WAYPOINT UNREADABLE. SENT TO TRIMBLE NAVIGATION FOR INSPECTION AND REPAIR.
